Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 16, 2016, 10:13 AM EDT for Greene County, Washington County, Pennsylvania; Belmont County, Harrison County, Jefferson County, Ohio; Marshall County, Ohio County, West Virginia. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 10:13 AM EDT (14:13 UTC)
- Expired
- Jun 16, 2016, 11:15 AM EDT
- In force
- 62 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Greene County, PA, Washington County, PA, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 69 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:15 AM EDT | HAIL 1 | 3 Ssw Mount Pleasant, OH | QUARTER SIZE HAIL NEAR COLERAIN AND JEFFERSON COUNTY LINE. |
| Jun 16, 10:15 AM EDT | HAIL 1 | 4 Nw Brookside, OH | . |
| Jun 16, 10:20 AM EDT | HAIL 1 | 3 S Mount Pleasant, OH | QUARTER SIZE HAIL IN COLERAIN . |
| Jun 16, 10:35 AM EDT | TSTM WND GST 67 | 2 Sw Bethlehem, WV | DAVIS ANEMOMETER ON A STEEL POLE THAT BENT AFTER A 67 MPH WIND GUST. |
| Jun 16, 10:36 AM EDT | HAIL 1 | 1 Wsw Wheeling, WV | . |
| Jun 16, 10:37 AM EDT | HAIL 1 | 1 Wsw Wheeling, WV | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 2.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
150 WUUS51 KPBZ 161413 SVRPBZ OHC013-067-081-PAC059-125-WVC051-069-161515- /O.NEW.KPBZ.SV.W.0029.160616T1413Z-160616T1515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 1013 AM EDT THU JUN 16 2016 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO... SOUTHEASTERN HARRISON COUNTY IN EAST CENTRAL OHIO... SOUTH CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO... NORTHWESTERN GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA... SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA... OHIO COUNTY IN NORTHERN WEST VIRGINIA... NORTHEASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 1115 AM EDT * AT 1012 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TILTONSVILLE...OR 7 MILES NORTHWEST OF MARTINS FERRY...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... WHEELING...MOUNDSVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...WARWOOD...BETHLEHEM...TRIADELPHIA...CLEARVIEW... VALLEY GROVE...SHADYSIDE...MCMECHEN...GLEN DALE...TILTONSVILLE... CAMERON...BRIDGEPORT...BENWOOD...YORKVILLE... WEST FINLEY AND DILLONVALE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 214 AND 225. INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14. INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8... POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4009 8097 4023 8080 4000 8026 3976 8051 TIME...MOT...LOC 1412Z 308DEG 26KT 4017 8083 HAIL...1.00IN WIND...<50MPH $$ TAX
3 follow-up statements
585
WWUS51 KPBZ 161433
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1033 AM EDT THU JUN 16 2016
OHC067-081-161442-
/O.CAN.KPBZ.SV.W.0029.000000T0000Z-160616T1515Z/
HARRISON OH-JEFFERSON OH-
1033 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON AND
SOUTH CENTRAL JEFFERSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4003 8089 4016 8065 4000 8026 3976 8051
TIME...MOT...LOC 1432Z 308DEG 26KT 4008 8068
$$
OHC013-PAC059-125-WVC051-069-161515-
/O.CON.KPBZ.SV.W.0029.000000T0000Z-160616T1515Z/
BELMONT OH-GREENE PA-WASHINGTON PA-OHIO WV-MARSHALL WV-
1033 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR EAST CENTRAL BELMONT...NORTHWESTERN GREENE...SOUTHWESTERN
WASHINGTON...OHIO AND NORTHEASTERN MARSHALL COUNTIES...
AT 1032 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BETHLEHEM...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WHEELING...MOUNDSVILLE...MARTINS FERRY...BELLAIRE...WARWOOD...
BETHLEHEM...TRIADELPHIA...CLEARVIEW...VALLEY GROVE...SHADYSIDE...
MCMECHEN...GLEN DALE...CAMERON...BRIDGEPORT...BENWOOD...
WEST FINLEY...BROOKSIDE...WEST ALEXANDER...ALEPPO AND NEFFS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 221 AND 225.
INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 70 IN PENNSYLVANIA NEAR MILE MARKER 0.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4003 8089 4016 8065 4000 8026 3976 8051
TIME...MOT...LOC 1432Z 308DEG 26KT 4008 8068
HAIL...1.25IN
WIND...<50MPH
$$
TAX363
WWUS51 KPBZ 161453
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1053 AM EDT THU JUN 16 2016
OHC013-WVC069-161503-
/O.CAN.KPBZ.SV.W.0029.000000T0000Z-160616T1515Z/
BELMONT OH-OHIO WV-
1053 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELMONT AND OHIO
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3994 8076 3998 8067 4001 8062 4001 8050
4006 8050 4000 8026 3976 8051
TIME...MOT...LOC 1453Z 308DEG 26KT 3998 8052
$$
PAC059-125-WVC051-161515-
/O.CON.KPBZ.SV.W.0029.000000T0000Z-160616T1515Z/
GREENE PA-WASHINGTON PA-MARSHALL WV-
1053 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR NORTHWESTERN GREENE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN
MARSHALL COUNTIES...
AT 1053 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF TRIADELPHIA...MOVING SOUTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MOUNDSVILLE...GLEN DALE...CAMERON...WEST FINLEY...ALEPPO...NINEVEH...
LONE OAK...ROCKLICK...BEELERS STATION AND GRAND VUE PARK.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3994 8076 3998 8067 4001 8062 4001 8050
4006 8050 4000 8026 3976 8051
TIME...MOT...LOC 1453Z 308DEG 26KT 3998 8052
HAIL...1.25IN
WIND...<50MPH
$$
TAX828
WWUS51 KPBZ 161513
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1113 AM EDT THU JUN 16 2016
PAC059-125-WVC051-161522-
/O.EXP.KPBZ.SV.W.0029.000000T0000Z-160616T1515Z/
GREENE PA-WASHINGTON PA-MARSHALL WV-
1113 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE...
SOUTHWESTERN WASHINGTON AND NORTHEASTERN MARSHALL COUNTIES WILL
EXPIRE AT 1115 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3994 8076 3998 8067 4001 8062 4001 8050
4006 8050 4000 8026 3976 8051
TIME...MOT...LOC 1510Z 308DEG 26KT 3998 8052
$$
TAXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:11 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 16, 9:11 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 911 AM EDT THU JUN 16 2016 .SYNOPSIS... Crossing low pressure will bring showers and thunderstorms to the Upper Ohio Valley Region today. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... We have already issued a couple of severe warnings for the activity moving across the northern portion of the CWA. Have updated the grids for this early activity. This line will exit the area by noon. There should be sufficient clearing behind the line to allow instability to recover for more convection with the main low this afternoon and evening. The full spectrum of severe threats remains possible with this event. Even after the severe threat wanes tonight, flash flooding may continue to be an issue as efficient warm rain processes remain possible. Activity should begin to die down towards sunrise. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... Building high pressure will improve conditions rapidly behind the exiting low. Expect Friday and Saturday temperatures near the average with more comfortable humidity levels as per lower dewpoints. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... That high is progged to maintain dry and seasonal weather into early next week. Northeast flow in the boundary layer may initially limit temperatures to near, or a few degrees above the averages, but rising heights aloft are signaling a rapid moderation with temperatures for the period expected about 5 to 10 degrees above the near 80 average. As mid week approaches, the models indicate frontal encroachment, with passage currently slated for Tuesday. Rain chances have been increased, and the temperature prognosis eased for that eventually. && .AVIATION /13Z THURSDAY THROUGH MONDAY/... Tricky forecast for the first 6 hours. First must deal with the left over scattered thunderstorms which may bring early restrictions to PIT, AGC, BVI and LBE. Once this activity exits, the next problem will be lower vis with rapidly developing fog. Still plenty of cirrus covering the region, and model data wants to keep the cirrus overhead through the night. This will limit the amount and density of fog, but with surface dewpoints so high, fog is expected at each port. For now will go with general mvfr restrictions. After any morning fog, will be a brief return to vfr conditions, until restrictions are likely again in the afternoon as showers and storms return to the area. .OUTLOOK /TONIGHT THROUGH MONDAY/... Periodic restrictions are likely tonight night with the exiting low pressure. VFR conditions are expected through the weekend. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Jun 16, 3:35 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 335 AM EDT THU JUN 16 2016 OHZ039>041-048-057-058-068-PAZ007>009-013>016-022-023-074-170745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG- INDIANA-WESTMORELAND RIDGES- 335 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS AS THE PRIMARY HAZARD. HEAVY RAINFALL MAY SPAWN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ049-050-059-069-PAZ020-021-029-031-073-075-076-WVZ001>004- 012-021-509>514-170745- GARRETT-HARRISON-JEFFERSON-BELMONT-MONROE-BEAVER-ALLEGHENY- WASHINGTON-GREENE-WESTMORELAND-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE- OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 335 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS AS THE PRIMARY HAZARD. ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE...AND HEAVY RAINFALL MAY SPAWN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Special weather statement, Jun 16, 8:53 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
853 AM EDT THU JUN 16 2016
PAZ007-008-013-014-161400-
VENANGO-MERCER-LAWRENCE-BUTLER-
853 AM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER...SOUTHWESTERN
VENANGO...NORTHWESTERN BUTLER AND NORTHERN LAWRENCE COUNTIES...
AT 852 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CORTLAND TO NEAR VIENNA CENTER TO
NEAR HILLTOP. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS OF 40 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...HERMITAGE...SHARON...OIL CITY...GROVE CITY...FRANKLIN...
SHARPSVILLE...GREENVILLE...SUGARCREEK...FARRELL...SLIPPERY ROCK...NEW
WILMINGTON...OAKWOOD...NEW CASTLE NORTHWEST...MERCER...PULASKI...
STONEBORO...SENECA...HARRISVILLE AND WEST MIDDLESEX.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 102 AND 136.
INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 41.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 4 AND 13.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4121 7971 4099 7997 4101 8052 4149 8052
4148 8013 4149 8000 4152 7996 4152 7969
TIME...MOT...LOC 1252Z 264DEG 34KT 4136 8062 4122 8064 4112 8077
TAXLocal storm report, Jun 16, 9:21 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
921 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL ROSWELL 40.48N 81.35W
06/16/2016 M1.00 INCH TUSCARAWAS OH TRAINED SPOTTER
.
&&
JDLocal storm report, Jun 16, 9:31 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
931 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL BOWERSTON 40.43N 81.19W
06/16/2016 E1.00 INCH HARRISON OH PUBLIC
.
&&
JDLocal storm report, Jun 16, 9:37 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
937 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL 1 NE ROSWELL 40.48N 81.34W
06/16/2016 M1.25 INCH TUSCARAWAS OH PUBLIC
.
&&
JDSpecial weather statement, Jun 16, 9:45 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
945 AM EDT THU JUN 16 2016
PAZ007>009-015-161445-
VENANGO-MERCER-CLARION-FOREST-
945 AM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MERCER...
VENANGO...WESTERN FOREST AND NORTHERN CLARION COUNTIES...
AT 944 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GUYS MILLS TO 6 MILES SOUTHWEST OF
SUGARCREEK. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA...HASSON HEIGHTS...
SENECA...POLK...SANDY LAKE...ROUSEVILLE...SHIPPENVILLE...
COOPERSTOWN...KENNERDELL...WOODLAND HEIGHTS...PLEASANTVILLE...
UTICA...NEW LEBANON...LEEPER...FRYBURG...
WEST HICKORY AND EAST HICKORY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4124 7927 4131 8009 4149 8012 4149 8000
4156 7991 4160 7983 4162 7983 4162 7961
4163 7929
TIME...MOT...LOC 1344Z 263DEG 31KT 4162 8004 4136 7998
TAXSpecial weather statement, Jun 16, 9:56 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
956 AM EDT THU JUN 16 2016
PAZ008-014-015-022-161445-
VENANGO-CLARION-BUTLER-ARMSTRONG-
956 AM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ARMSTRONG...
SOUTH CENTRAL VENANGO...NORTHEASTERN BUTLER AND CLARION COUNTIES...
AT 955 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF FRANKLIN TO NEAR
SHANOR-NORTHVUE. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARION...KITTANNING...KNOX...RIMERSBURG...SHANOR-NORTHVUE...
NEW BETHLEHEM...WEST KITTANNING...CHICORA...EAST BRADY...
RURAL VALLEY...PARKER...EAST BUTLER...SLIGO...WORTHINGTON...
EMLENTON...STRATTANVILLE...BRUIN...CLINTONVILLE...
LIMESTONE AND WEST HILLS.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 33
AND 72.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4126 7921 4096 7922 4075 7936 4094 8005
4131 7986
TIME...MOT...LOC 1355Z 268DEG 34KT 4128 7982 4095 8001
TAXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Weather Statement | PBZ | Westmoreland | 34 min |
| Jun 15, 9:27 PM EDT | Special Weather Statement | PBZ | Indiana | 48 min |
| Jun 15, 9:32 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 3 hr |
| Jun 16, 2:36 AM EDT | Special Weather Statement | PBZ | Indiana | 84 min |
| Jun 16, 8:53 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 67 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | PBZ | Venango | 60 min |
| Jun 16, 9:56 AM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Clarion | 49 min |
| Jun 16, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Forest, Jefferson, Venango | 66 min |
| Jun 16, 10:41 AM EDT | Special Weather Statement | PBZ | Indiana | 34 min |
| Jun 16, 10:56 AM EDT | Special Weather Statement | PBZ | Greene | 49 min |
| Jun 16, 11:02 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 28 min |
| Jun 16, 11:04 AM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Jun 16, 11:38 AM EDT | Areal Flood Advisory | PBZ | Armstrong, Clarion, Forest, Venango | 2 hr |
| Jun 16, 11:42 AM EDT | Severe Thunderstorm Warning | PBZ | Greene | 30 min |
| Jun 16, 12:14 PM EDT | Special Weather Statement | PBZ | Allegheny | 46 min |
| Jun 16, 12:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| Jun 16, 1:02 PM EDT | Special Weather Statement | PBZ | Armstrong | 43 min |
| Jun 16, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 38 min |
| Jun 16, 3:23 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 52 min |
| Jun 16, 3:32 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Jun 16, 3:34 PM EDT | Areal Flood Advisory | PBZ | Beaver | 3 hr |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 62 min |
| Jun 16, 3:49 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Jun 16, 3:55 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 11 hr |
| Jun 16, 3:57 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 4 hr |
| Jun 16, 4:12 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 16, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 44 min |
| Jun 16, 4:28 PM EDT | Flash Flood Warning | PBZ | Fayette, Greene, Washington | 4 hr |
| Jun 16, 4:40 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 4 hr |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 62 min |
| Jun 16, 4:51 PM EDT | Tornado Warning | PBZ | Fayette | 24 min |
| Jun 16, 5:09 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Jun 16, 5:27 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 2 hr |
| Jun 16, 6:15 PM EDT | Flash Flood Warning | PBZ | Clarion, Venango | 6 hr |
| Jun 16, 6:49 PM EDT | Special Weather Statement | PBZ | Clarion | 86 min |
| Jun 16, 7:59 PM EDT | Flash Flood Warning | PBZ | Clarion, Forest, Venango | 3 hr |
| Jun 16, 8:25 AM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 65 min |
| Jun 16, 8:40 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 35 min |
| Jun 16, 8:45 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Tuscarawas | 45 min |
| Jun 16, 9:27 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Harrison, Jefferson | 48 min |
| Jun 16, 2:23 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Tuscarawas | 67 min |
| Jun 16, 2:29 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 46 min |
| Jun 16, 4:19 PM EDT | Areal Flood Advisory | PBZ | Jefferson | 3 hr |
| Jun 16, 11:12 AM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 48 min |
| Jun 16, 11:30 AM EDT | Special Weather Statement | PBZ | Monongalia | 45 min |
| Jun 16, 12:17 PM EDT | Special Weather Statement | PBZ | Preston | 43 min |
| Jun 16, 4:47 PM EDT | Tornado Warning | PBZ | Monongalia, Preston | 28 min |
| Jun 16, 5:43 PM EDT | Areal Flood Advisory | PBZ | Preston | 3 hr |
| Jun 16, 5:56 PM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.